文章摘要
马丽娜,李书海,张海燕.关于对称共轭点的亚纯双向单叶倒星象函数类的系数估计[J].西南民族大学自然科学版,2018,44(1):104-110
关于对称共轭点的亚纯双向单叶倒星象函数类的系数估计
Coefficient estimate for some class of meromorphic bi-valent reciprocal starlike functions with respect to symmetric conjugate points
中文关键词: 双向单叶  亚纯  对称共轭点  积分表达式  系数估计  Fekete-Szego
英文关键词: Bi-valent, meromorphic, with respect to symmetric conjugate points, integral representation, coefficient estimate, Fekete-Szego
基金项目:国家自然科学基金(11561001)、内蒙古高等学校科研项目(NJZY16251,2015NJZY240).
作者单位E-mail
马丽娜 赤峰学院 malina00@163.com 
李书海 赤峰学院 lishms66@163.com 
张海燕 赤峰学院 cfxyzhhy@163.com 
摘要点击次数: 76
全文下载次数: 119
中文摘要:
      本文引入了一类关于对称共轭点的亚纯双向单叶倒星象函数类, 得到了该函数类的积分表达式和系数估计. 特别地, 得到了 Fekete-Szego 问题的精确估计.
英文摘要:
      In the present paper, we introduce some a class of meromorphic bi-valent reciprocal starlike functions with respect to symmetric conjugate points and obtain the integral representation and coefficient estimate. Specially, we obtain the sharp estimate for Fekete-Szego problem.
查看全文   查看/发表评论  下载PDF阅读器
关闭